The University of Southampton
University of Southampton Institutional Repository

Inflating a symmetric hypersphere

Inflating a symmetric hypersphere
Inflating a symmetric hypersphere
0741-9937
95-106
Farran, H.R.
eaa3d681-9d35-4e43-b7da-15d6512f5a60
Robertson, S.A.
95eb6b84-69cb-407a-8e43-12a12534cfdc
Farran, H.R.
eaa3d681-9d35-4e43-b7da-15d6512f5a60
Robertson, S.A.
95eb6b84-69cb-407a-8e43-12a12534cfdc

Farran, H.R. and Robertson, S.A. (1999) Inflating a symmetric hypersphere. Algebras, Groups and Geometries, 16 (1), 95-106.

Record type: Article

Full text not available from this repository.

More information

Published date: 1999

Identifiers

Local EPrints ID: 29904
URI: http://eprints.soton.ac.uk/id/eprint/29904
ISSN: 0741-9937
PURE UUID: 2c139d9e-0b16-42ed-a4fd-1e04383ec96c

Catalogue record

Date deposited: 15 May 2007
Last modified: 22 Jul 2020 16:51

Export record

Contributors

Author: H.R. Farran
Author: S.A. Robertson

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×